ESReDA 58th Virtual Seminar Programme

Using Knowledge to Manage Risks and Threats: Practices and Challenges

DAY 1	15	June, Tuesday, 9:00 ÷ 14:45 (Connection link 1)
Opening	9:00	Luis Ferreira, former president of ESReDA
	9:05	Franck Wastin, JRC
	9:10	Zdenko Simic, PCC
Invited i	9:15	Tea Bilić Zabric, IAEA Knowledge Management Programmes to Support Organizational Capacity Building; Chair: Tuuli Tulonen
Break	9:40	Short 5 minutes pause.
Session 1	9:45	1st Session: Knowledge for safety I; Chairs: Kaisa Simola, Hrabrin Bachev
8	9:45	Agri-food Implications of Fukushima Nuclear Accident - Lesson Learned for Risk Managment, Hrabrin Bachev
10	10:00	Knowledge management for nuclear energy research and policy - JRC activities in foresight, Z. Šimić, K. Simola, J. Tanarro Colodrón and A. Liessens
33	10:15	A method to manage critical knowledge and associated risk, <u>Eeleco Kruizinga</u> , J. Alberts and R. Van Der Spek
7	10:30	New Demands on Knowledge Loss Risk Assessment, Sanda Pleslic
Break	10:45	Longer 15 minutes pause.
Invited ii	11:00	Wolfgang Kröeger, Assessing and Managing Reliability and Risk Issues of Autonomous Vehicles: Emerging Practices and Challenges; Chair: Zdenko Simic
Break	11:25	Short 5 minutes pause.
Session 2	11:30	2nd Session: Knowledge for safety II; Chairs: John Stoop, Hrabrin Bachev
17	11:30	Non-financial reporting as an instrument for safety risk management, Eric Marsden
24	11:45	New approaches for Autonomous Vehicles certification: learning best practices from Nuclear Reactor Safety, M. C. Galassi, B. Ciuffo, M. Sangiorgi, , L. Di Cesare, C. Sollima
38	12:00	Getting a GRIP on robot safety with collaborating data-systems, C. Gulijk, W. Steijn, J. van Oosterhout, J. Willemsen, M. Wilms and D. van der Beek
34	12:15	Model-based alarms, an approach to reduce the risk of incorrect asset integrity assessments, C. Rijsdijk, W. Sluis and T. Tinga
Break	12:30	Lunch 45 minutes pause.
Invited iii	13:15	Geert Boosten, Transition towards sustainable aviation: do we need new tools to gain insight?; Chair: Eric Marsden
Break	13:40	Short 5 minutes pause.
Session 3	13:45	3rd Session: Knowledge gaps and risk; Chairs: Tuuli Tulonen, Kaisa Simola
2	13:45	Disruptive or derivative, that's the question, John Stoop
18	14:00	Existing Knowledge in Risk Based Electrical Safety Surveillance, Hennamari Valkeinen and Ville Huurinainen
15	14:15	A creative factory of knowledge to support city resilience management, Antonio De Nicola and Maria Luisa Villani
21	14:30	Auditing: How to check existing knowledge and identify knowledge gaps, Frank Verschueren
	14:45	Close of the Day 1, PCC Zdenko Simic
	14:50	End of the day 1.
ESReDA	15:35	ESReDA General Assembly meeting
GA	16:45	

ESReDA 58th Virtual Seminar Programme

Using Knowledge to Manage Risks and Threats: Practices and Challenges

DAY 2	16	June, Wednesday, 9:00 ÷ 14:05 (Connection link 2)
Invited iv	9:00	Jan Hayes, Safety knowledge: the challenge of action; Chair: Nicolas Dechy
Break	9:25	Short 5 minutes pause.
Forum	9:30	Obstacles for using Knowledge to manage risk; Chairs: E. Marsden, T. Tulonen, S. Pleslic, S. Paul, Y. Dien
Break	10:20	Short 5 minutes pause.
Session 4	10:30	4th Session: Knowledge and risk management; Chairs: Yves Dien, Dan Serbanescu
3	10:30	Learning from creeping changes, Zsuzsanna Gyenes
14	10:45	Old School or New School, myths or questions?, John Stoop and Sverre Roed-Larssen
4	11:00	How Knowledge is Knowledge Enough for Managing Risks?, Yves Dien and Sever Paul
13	11:15	Safety-I outdates learning and knowledge from failures and accidents: is it relevant?, N. Dechy, Y. Dien, M. Llory, A. Largier and JM. Rousseau
Break	11:30	Longer 10 minutes pause.
Session 5	11:45	5th Session: Knowledge and risk management in industry; Chairs: Zsuzsanna Gyenes, Zdenko Simic
5	11:45	Accident Analysis Benchmarking, Lee Allford and Maureen Wood
19	12:00	Practices and Challenges of Risk Management in Small or Medium Enterprises, Miloš Ferjencik
9	12:15	On risk management for some complex and highly innovative artefact systems, Dan Serbanescu
32	12:30	Application of models for the effectiveness of maintenance on practice failure data from power plants, Hank Wels and Patrick Wolbers
22	*	Maximising New Safety knowledge from safety investigations, Ludwig Benner (paper submitted without presentation)
Break	12:45	Lunch 45 minutes pause.
Invited v	13:30	Genserik Reniers, Increasing risk knowledge via different types of transparency for creating an adequate safety culture; Chair: Eric Marsden
Break	13:55	Short 5 minutes pause.
Closing	14:00	Kaisa Simola, JRC
	14:05	The announcement of the 59th ESReDA seminar
	14:10	Luis Ferreira, former president of ESReDA